Hi so i had unprotected sex 31 of march it was really stupid and im totally not going there again. I took plan b31 hours later started my period like a day or two early it was really light bleeding enough for.maybe a pad lasted about four days mine usually lasts 5 to6. Im really scared i might be pregnant... i leave next month for the navy :s im going out of.my mind any advice?
Hi! If you were my patient, I would advise you to do a pregnancy test. It is quite possible that the difference in your period was caused by the Plan B, but you really need to find out! Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.